MAUDE Adverse Event Report: SMITH & NEPHEW, INC. STONECUTTER ACR,EP-1,5.5 DSPL; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. STONECUTTER ACR,EP-1,5.5 DSPL; SAW, POWERED, AND ACCESSORIES
Model Number 7205331
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the blade was shedding during the procedure.A backup device was available to complete the procedure without patient impact.
 
Additional Manufacturer Narrative
Three 5.5 ep-1 stonecutter burrs were returned for evaluation.Visual assessment of the burrs showed no evidence of debridement/shedding on the inner burr or outer sheath.Functional inspection was performed and the inner burrs rotated freely within the outer sheaths, no friction was felt in the unloaded condition.The reported shedding could not be confirmed.No root cause related to the manufacture of the device can be established.No further investigation is warranted at this time.A review of the device history record was performed which confirmed no inconsistencies.

Brand Name
STONECUTTER ACR,EP-1,5.5 DSPL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7051511
Report Number1219602-2017-01456
Device Sequence Number2036721
Product Code HAB
UDI-Device Identifier03596010251596
UDI-Public(01)03596010251596(17)220315(10)50652938
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Model Number7205331
Device Catalogue Number7205331
Device Lot Number50652938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2017
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer11/29/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1